Alert archive / Georgia / River Flood Warnings in 2022

River Flood Warning 75, NWS Atlanta, GA

April 5, 2022Jones County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 5, 2022, 9:16 PM EDT for Jones County, Georgia. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
Apr 5, 2022, 9:16 PM EDT (01:16 UTC)
Expired
Apr 6, 2022, 12:01 PM EDT
In force
15 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Jones County, GA

The radar

The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Falling Creek near Juliette (FALG1). The gauge peaked at 15.40 ft at Apr 6, 2022, 3:00 AM EDT.

actionminormoderate5101504/0604/07
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
21 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02212600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

802 
WGUS42 KFFC 060116
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
916 PM EDT Tue Apr 5 2022

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Falling Creek near East Juliette affecting Jones County.

For the Ocmulgee River Basin...including East Juliette...Minor 
flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC169-060915-
/O.NEW.KFFC.FL.W.0075.220406T0116Z-220406T0915Z/
/FALG1.1.ER.220406T0045Z.220406T0200Z.220406T0314Z.NO/
916 PM EDT Tue Apr 5 2022

...FLOOD WARNING IN EFFECT FROM THIS EVENING TO LATE TONIGHT...

* WHAT...Minor flooding is occurring and is forecast.

* WHERE...Falling Creek near East Juliette.

* WHEN...From this evening to late tonight.

* IMPACTS...At 13 feet, Flood stage is reached. Minor flooding 
  begins in the woodlands and natural flood plain along the creek in 
  the Piedmont National Wildlife Refuge upstream and downstream from 
  the gage on Round Oak-Juliette Road.

* ADDITIONAL DETAILS...
  - At 8:45 PM EDT Tuesday the stage was 13.0 feet.
  - Forecast...The river is expected to crest around 13.5 feet
    then fall below flood stage after midnight and continue
    falling late tonight.
  - Flood stage is 13.0 feet.


&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376


$$
3 follow-up statements
605 
WGUS82 KFFC 060503
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
103 AM EDT Wed Apr 6 2022

...The Flood Warning is extended for the following rivers in 
Georgia...

  Falling Creek near East Juliette affecting Jones County.

For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
East Juliette, Dames Ferry, West Macon, Macon, Clinchfield, Ocmulgee 
River at US 341 at Hawkinsville, Hawkinsville, Echeconnee Creek at 
Houston Road near Byron, Abbeville, McRae, Scotland, Lumber City...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&


GAC169-061615-
/O.EXT.KFFC.FL.W.0075.000000T0000Z-220406T1607Z/
/FALG1.1.ER.220406T0045Z.220406T0500Z.220406T1007Z.NO/
103 AM EDT Wed Apr 6 2022

...FLOOD WARNING NOW IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and is forecast.

* WHERE...Falling Creek near East Juliette.

* WHEN...Until this afternoon.

* IMPACTS...At 15 feet, Minor flooding expands into the woodlands 
  and natural flood plain along the creek in the Piedmont National 
  Wildlife Refuge upstream and downstream from the gage on Round 
  Oak-Juliette Road. The rapid flow increases around 50 percent from 
  the flood stage level.

* ADDITIONAL DETAILS...
  - At 12:45 AM EDT Wednesday the stage was 15 feet and rising.
  - Forecast...The river is expected to fall below flood stage
    this afternoon.
  - Flood stage is 13 feet.
  - www.weather.gov/safety/flood

&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376


$$
627 
WGUS82 KFFC 060925
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
525 AM EDT Wed Apr 6 2022

...The Flood Warning continues for the following rivers in Georgia...

  Falling Creek near East Juliette affecting Jones County.

For the Ocmulgee River Basin...including Jackson, Griffin, Juliette, 
East Juliette, Dames Ferry, West Macon, Macon, Clinchfield, Ocmulgee 
River at US 341 at Hawkinsville, Hawkinsville, Echeconnee Creek at 
Houston Road near Byron, Abbeville, McRae, Scotland, Lumber City...
Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&


GAC169-061615-
/O.CON.KFFC.FL.W.0075.000000T0000Z-220406T1607Z/
/FALG1.1.ER.220406T0045Z.220406T0715Z.220406T1007Z.NO/
525 AM EDT Wed Apr 6 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Falling Creek near East Juliette.

* WHEN...Until this afternoon.

* IMPACTS...At 15 feet, Minor flooding expands into the woodlands 
  and natural flood plain along the creek in the Piedmont National 
  Wildlife Refuge upstream and downstream from the gage on Round 
  Oak-Juliette Road. The rapid flow increases around 50 percent from 
  the flood stage level.

* ADDITIONAL DETAILS...
  - At 4:45 AM EDT Wednesday the stage was 15.2 feet and falling.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 4:45 AM EDT Wednesday was 15.4 feet.
  - Forecast...The river is expected to fall below flood stage
    this morning and continue falling to 11.8 feet this morning.
  - Flood stage is 13 feet.
  - Flood History...This crest compares to a previous crest of
    15.0 feet on 04/20/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376


$$
478 
WGUS82 KFFC 061601
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1201 PM EDT Wed Apr 6 2022

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Falling Creek near East Juliette affecting Jones County.

GAC169-061715-
/O.CAN.KFFC.FL.W.0075.000000T0000Z-220406T1601Z/
/FALG1.1.ER.220406T0045Z.220406T0715Z.220406T1705Z.NO/
1201 PM EDT Wed Apr 6 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Falling Creek near East Juliette.

* ADDITIONAL DETAILS...
  - At 11:45 AM EDT Wednesday the stage was 12.6 feet and
    falling.
  - Forecast...The creek will continue to fall.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3316 8377 3317 8366 3310 8368 3303 8368
      3302 8372 3310 8376


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 5, 8:52 PM EDT, 24 minutes earlier.

Area forecast discussion, Apr 5, 8:52 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
852 PM EDT Tue Apr 5 2022

...Updated for 00Z Aviation Discussion...

.PREV DISCUSSION... /Issued 511 PM EDT Tue Apr 5 2022/

UPDATE...

Trimmed the western edge of the TOR Watch.

PREV DISCUSSION... /Issued 411 PM EDT Tue Apr 5 2022/

UPDATE...

Updated to trim some of the western end of the TOR Watch.

PREV DISCUSSION... /Issued 309 PM EDT Tue Apr 5 2022/

Afternoon Area Forecast Discussion...

SHORT TERM /Tonight through Wednesday Night/...

No major changes to the short term forecast through Wednesday.
Mesoanalysis shows warm front draped across portions of north-
central GA, along a line from Troup to Bibb to Warren. Most storms
north of this boundary remain elevated and are unlikely to
produce damage winds with a decreased Tor threat, however heavy
rainfall and lightning will remain an issue through the afternoon.
Primary concern remains south of the front in central Georgia
with temps in the upper 60s to mid 70s with Tds hovering in the
60s, with SBCAPE values ~500-1500 j/kg. See previous discussion
for more:

Previous Short Term Discussion....

Tuesday...

An Enhanced Risk Severe Weather Outlook has been forecast for most
of Central Georgia today with a threat for widespread damaging wind
gusts and several tornadoes possible, one or two of which may be
strong or long track. The primary threat will be this afternoon and
early evening, south of the I-20 corridor, with the highest severe
potential being along and south of a line from Columbus to Macon to
Augusta.

A strengthening low-level shortwave is currently digging across the
Lower Mississippi Valley and will continue moving eastward
throughout the day (best illustrated at 700 hPa). This shortwave
trough, with an associated low-level jet with winds over 60 kts
between 1-3 km aloft, will provide ample low-level lift throughout
the region with a weak low-pressure system being pulled across the
northern Gulf states through the day on Wednesday that will pull a
warm, moist Gulf airmass onto the forecast area throughout the
morning. Within this airmass...

* PWAT values are expected to surge well over 1.5" as dewpoints rise
  to the low 60s.
* Surface-based CAPE values over 1000 J/kg, possibly as high as 2000
  J/kg as afternoon highs reach the upper 60s and 70s.
* Abundant low-level shear due to the aforementioned jet manifests
  as 0-1 km storm-relative helicity values between 150-400 m2/s2.
* Quarter-circled shaped hodographs from 0-1.5 km and semi-circled
  hodographs from 0-6 km, storm relative inflow having
  nearly 100 percent streamwise vorticity vs crosswise vorticity.

These ingredients combined are expected to create numerous severe
thunderstorms this afternoon, taking the form of a quasi-linear
convective system (QLCS) projected to kick through this afternoon
with several discrete, strong to potentially severe cells ahead of
the main line in the late morning and early afternoon. The primary
threats being severe, damaging wind gusts contained in storm
downdrafts due to 50+ kt winds at 850 hPa (1 km AGL) being
transfered to the ground and tornadoes, with high-resolution models
resolving several embedded rotating supercells within a quasi-linear
convective line. Other threats include sparse large hail and
isolated flash flooding though the messy, fast-moving storm mode
will limit these other threats. The shear speed of this system being
pushed by the forcing of the shortwave through is perhaps the only
thing preventing a larger severe weather outbreak from being
forecast.

Wednesday...

The cold pool following this line of storms won't be all that 'cool'
with generally moist adiabatic, thermodynamic profiles.
Additionally, the weak surface low-pressure will be short-lived and
won't have the ability to pull colder air behind it in the form of a
true cold front with a larger, more robust low-pressure system to
the north in the western Great Lakes region keeping the area in
broad southerly flow. The result means warm, moist air will linger
throughout the forecast area.

In Central Georgia, a coastal boundary is expected to move into the
region with a much weaker shortwave moving over the southern Gulf
states aloft. Models are predicting an unorganized cluster of storms
to develop. With PWATs increasing to near 2 inches, but shear values
being diminished in the area with a lack of stronger synoptic
forcing will limit severe potential. A Slight Risk Severe Weather
Outlook is forecast for the area as a result. The primary threat for
Central Georgia by Wednesday could be flash flooding with the
cluster of storms pushing 48-hour rainfall totals to 2.5-4 inches of
rain. Current antecedent conditions combine with the sandy Coastal
Plains soils types suggest the area may be able to handle a second
dose of heavy precip, but will need to be reevaluated after the
first round of storms moves through. Furthermore, several questions
remain about the recovery of the atmosphere after this initial wave
of storms. Strong damaging winds may also be a concern in water-
loaded downdrafts, with outside threats for large hail and very
brief spin-up tornadoes.

In North Georgia, a true cold front will push southwards into the
Northwestern corner of Georgia by dusk, with decent moisture and
instability recovery expected after the initial wave of storms on
Tuesday. A low-end Enhanced Risk Severe Weather Outlook has been
issued for the area of far north and northwest Georgia, however,
several unresolved questions still exist with this potential sever
weather setup. With relatively drier air aloft, models are
struggling to produce robust storms in the region along the frontal
zone and there is some question if convective storms further south
could rob northern Georgia of significant instability. Furthermore,
the timing of the system in the late evening could prevent storms
from being surface-based, which could prevent storms from harnessing
better ow-level wind profiles into tornadic circulations. With these
questions in mind, the primary threats will still be damaging wind
gusts with a tornado or two possible.

Thiem/Morgan

LONG TERM /Thursday through Tuesday/...

No major changes needed to the extended portion of the forecast
today. Anomalously cold temperatures still expected Thursday Night
through Sunday Morning. There will definitely be a potential for
frost/freeze conditions, especially across north Ga during this
period.

Previous Extended Discussion....

By Thursday morning, some lingering stratiform precip. on the
periphery of Wednesday's system will be exiting the CWA to the east.
The impressive, expansive upper trough that fueled our final round
of active weather continues to dig further down across the
southeast, with a tight pressure gradient on its outer edge (~20-22
mb difference across GA). As such, gusty gradient winds will be
possible through Saturday afternoon when the trough begins to lift
across the mid-Atlantic states. Several shortwave disturbances
rounding the inner edge of the trough will lead to increased cloud
cover and brief bursts of rain across north GA on Friday into
Saturday. A surface high from over the Gulf and stout upper ridging
break the active pattern as they settle in across the southeast on
Sunday to round off the weekend and take us through the beginning of
the work week.

Temperatures will be quite cool for April standards following the
cold frontal passage on Thursday night. Highs will stall out in the
mid-50s to 60s, 12-15 degrees below average; lows through the
weekend will be in the 30s, about 5-10 degrees below average. As the
surface high begins to drift across the southeast Sunday, winds
shift to be primarily from the southeast, and temperatures recover
to seasonable highs in the 70s-80s and lows in the 40s.

Hochstatter/NListemaa

&&

.AVIATION...
00Z Update...
Main storm system has moved out of the area but low ceilings are
starting to move in. Will see mainly IFR ceilings through Wed
morning lifting into the MVFR range by 15z-16z Wed. Just as the
ceilings are lifting will see another round of SHRA/TSRA Wed
afternoon/evening. Winds are out of the SW in the 8-12kt range
with gust to 22kt. Will see wind speeds diminish to 7kt or less
overnight then pick back up with the afternoon convection. VSBYs
will be mainly VFR except in and around any convection Wed
afternoon/evening.

//ATL Confidence...00Z Update...
Confidence medium to high on all elements

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          61  80  54  68 /  30  50  60   0
Atlanta         62  79  52  66 /  20  50  70   0
Blairsville     54  78  46  62 /  40  50  80   5
Cartersville    59  82  48  66 /  20  50  70   0
Columbus        63  81  54  70 /  30  70  70   0
Gainesville     61  79  53  65 /  30  50  70   0
Macon           62  83  56  73 /  50  70  60   5
Rome            59  82  49  67 /  30  60  70   0
Peachtree City  61  80  51  68 /  20  60  70   0
Vidalia         65  82  62  75 /  90  70  50  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch from 8 AM EDT Wednesday through Thursday morning for
the following zones: Baldwin...Bibb...Bleckley...Chattahoochee...
Crawford...Crisp...Dodge...Dooly...Emanuel...Glascock...Greene...
Hancock...Harris...Houston...Jasper...Jefferson...Johnson...
Jones...Lamar...Laurens...Macon...Marion...Monroe...Montgomery...
Morgan...Muscogee...Oglethorpe...Peach...Pulaski...Putnam...
Schley...Stewart...Sumter...Talbot...Taliaferro...Taylor...
Telfair...Toombs...Treutlen...Twiggs...Upson...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&

SHORT TERM...NListemaa
LONG TERM....NListemaa
AVIATION...01
Hazardous weather outlook, Apr 5, 12:17 PM EDT, 8 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1217 PM EDT Tue Apr 5 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061030-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1217 PM EDT Tue Apr 5 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Widespread showers and thunderstorms will continue across north
and central Georgia through the evening hours. Thunderstorms will
be capable of producing frequent lightning strikes, gusty winds
and locally heavy rainfall. The primary severe hazard would be
damaging wind gusts in excess of 60 mph. A tornado or two is also
possible. Repeated rounds of storms will increase the risk for
flooding and flash flooding of creeks and streams.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

A line of showers and scattered thunderstorms will move through
the area on Wednesday afternoon. Some storms may become strong to
severe and capable of producing damaging wind gusts and isolated
large hail. A brief tornado or two are possible. Localized
flooding and flash flooding is possible, especially in areas that
received heavy rainfall on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation, especially this
afternoon across central Georgia. Please relay any information
about observed severe weather to the NWS while following all
local, state, and CDC guidelines.

In the hours before

Local storm report, Apr 5, 5:24 PM EDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      3 WSW JOHN TANNER STATE 33.58N  85.21W
04/05/2022                   CARROLL            GA   EMERGENCY MNGR

            ROAD CLOSED DUE TO FLOODING NEAR INTERSECTION OF
            BURWELL RD AND DAVENPORT MILL RD

&&

EVENT NUMBER FFC2200320

BAKER
Local storm report, Apr 5, 5:26 PM EDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
526 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      3 WSW BOWDON            33.52N  85.29W
04/05/2022                   CARROLL            GA   EMERGENCY MNGR

            ROAD CLOSED DUE TO FLOODING NEAR INTERSECTION OF CUMBIE
            RD AND SANDY FLAT RD

&&

EVENT NUMBER FFC2200321

BAKER
Local storm report, Apr 5, 5:41 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TORNADO          SWAINSBORO              32.60N  82.33W
04/05/2022                   EMANUEL            GA   EMERGENCY MNGR

            REPORTS OF TREES AND POWERLINES DOWN IN SWAINSBORO.
            ADDITIONAL DAMAGE AROUND TOWN POSSIBLE. TDS NOTED FROM
            KJGX RADAR.

&&

EVENT NUMBER FFC2200322

DJN
Local storm report, Apr 5, 5:48 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     STELLAVILLE             33.19N  82.33W
04/05/2022                   JEFFERSON          GA   EMERGENCY MNGR

            1 METAL OUTDOOR STRUCTURE DAMAGED WITH TREES AND
            POWERLINES DOWN NEAR THE INTERSECTION OF CAMPGROUND RD
            AND HWY 80

&&

EVENT NUMBER FFC2200323

BAKER
Special weather statement, Apr 5, 5:56 PM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
556 PM EDT Tue Apr 5 2022

GAZ113-052230-
Toombs GA-
556 PM EDT Tue Apr 5 2022

...Strong thunderstorms will impact portions of southeastern Toombs
County through 630 PM EDT...

At 556 PM EDT, a line of strong thunderstorms was along a line
extending from New Branch to near Plant Hatch, and moving northeast
at 75 mph.

HAZARD...40 to 50 mph wind, up to penny sized hail, frequent cloud
         to ground lightning and heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

These storms will remain over mainly rural areas of southeastern
Toombs County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

A Tornado Watch remains in effect until 700 PM EDT for southeastern
Georgia.

&&

LAT...LON 3192 8223 3191 8225 3193 8226 3193 8227
      3194 8228 3193 8230 3195 8231 3193 8231
      3194 8235 3194 8236 3214 8220 3191 8223
TIME...MOT...LOC 2156Z 225DEG 64KT 3208 8224 3190 8237

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Local storm report, Apr 5, 7:47 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
747 PM EDT TUE APR 05 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0327 PM     TORNADO          2 ESE BYROMVILLE        32.19N  83.87W
04/05/2022                   DOOLY              GA   EMERGENCY MNGR

            DOOLY COUNTY EM REPORTED LIKELY TORNADO DAMAGE STARTING
            NEAR KENT SMITH RD EAST OF BYROMVILLE AND NEAR
            CONTINUOUS PATH OF TREES AND POWER LINES DOWN EAST FROM
            THAT POINT. FIVE GRAIN BINS DESTROYED, NUMEROUS TREES
            AND LINES DOWNED, SEVERAL OUTBUILDINGS AND BARNS
            DAMAGED, SOME HOMES WITH MINOR DAMAGE.

&&

EVENT NUMBER FFC2200324

20

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 9:33 PM EDTRiver Flood WarningFFCJohnson, Washington, Wilkinson6 days
Apr 5, 10:25 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs4 days
Apr 5, 11:36 PM EDTRiver Flood WarningFFCBartow4 hr
Apr 6, 2:42 AM EDTRiver Flood WarningFFCGwinnett6 hr
Apr 6, 3:44 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding8 hr
Apr 6, 5:21 AM EDTRiver Flood WarningFFCTaliaferro, Wilkes71 hr
Apr 6, 8:51 AM EDTRiver Flood WarningFFCTroup11 hr
Apr 6, 11:40 AM EDTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson7 days
Apr 6, 1:06 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Taylor39 min
Apr 6, 1:51 PM EDTSpecial Weather StatementFFCSchley, Sumter, Webster39 min
Apr 6, 2:31 PM EDTSpecial Weather StatementFFCCrawford, Peach29 min
Apr 6, 2:47 PM EDTSpecial Weather StatementFFCCarroll28 min
Apr 6, 2:51 PM EDTSpecial Weather StatementFFCSumter24 min
Apr 6, 3:01 PM EDTSpecial Weather StatementFFCPeach, Twiggs44 min
Apr 6, 3:01 PM EDTSevere Thunderstorm WarningFFCMarion, Schley, Sumter, Webster29 min
Apr 6, 3:06 PM EDTSpecial Weather StatementFFCDooly, Macon, Schley24 min
Apr 6, 3:13 PM EDTSpecial Weather StatementFFCCarroll, Douglas47 min
Apr 6, 3:17 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter28 min
Apr 6, 3:20 PM EDTSpecial Weather StatementFFCWilkinson40 min
Apr 6, 3:27 PM EDTTornado WarningFFCCrisp, Sumter33 min
Apr 6, 3:30 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCJohnson, Washington, Wilkinson45 min
Apr 6, 3:33 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Peach, Twiggs42 min
Apr 6, 3:55 PM EDTRiver Flood WarningFFCWashington, Wilkinson3 days
Apr 6, 3:58 PM EDTSevere Thunderstorm WarningFFCSumter47 min
Apr 6, 3:59 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCCrisp, Dooly, Sumter, Wilcox46 min
Apr 6, 4:02 PM EDTTornado Warning Tornado observedFFCCrisp, Dooly, Wilcox29 min
Apr 6, 4:08 PM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Monroe52 min
Apr 6, 4:16 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCHouston, Twiggs, Wilkinson44 min
Apr 6, 4:17 PM EDTSevere Thunderstorm WarningFFCWashington43 min
Apr 6, 4:50 PM EDTSevere Thunderstorm WarningFFCHancock40 min
Apr 6, 4:52 PM EDTSevere Thunderstorm Warning Considerable damage threatFFCJasper, Jones, Putnam38 min
Apr 6, 5:51 PM EDTSpecial Weather StatementFFCTalbot24 min
Apr 6, 5:52 PM EDTSevere Thunderstorm WarningFFCDade23 min
Apr 6, 5:56 PM EDTSpecial Weather StatementFFCChattooga34 min
Apr 6, 6:15 PM EDTSpecial Weather StatementFFCDade30 min
Apr 6, 6:16 PM EDTFlash Flood WarningFFCBibb, Butts, Crawford, Houston, Lamar, Monroe and 4 more5 hr
Apr 6, 6:23 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Taylor52 min
Apr 6, 6:28 PM EDTFlash Flood WarningFFCHarris, Muscogee5 hr
Apr 6, 6:31 PM EDTSpecial Weather StatementFFCDade29 min
Apr 6, 6:41 PM EDTSpecial Weather StatementFFCCatoosa34 min
Apr 6, 6:51 PM EDTSpecial Weather StatementFFCWalker24 min
Apr 6, 6:53 PM EDTSpecial Weather StatementFFCMacon, Peach52 min
Apr 6, 6:57 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Peach, Twiggs28 min
Apr 6, 7:13 PM EDTSevere Thunderstorm WarningFFCHouston, Macon, Peach32 min
Apr 6, 7:17 PM EDTSpecial Weather StatementFFCChattooga, Walker, Whitfield28 min
Apr 6, 7:32 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens, Pulaski, Twiggs43 min
Apr 6, 7:44 PM EDTSpecial Weather StatementFFCMurray, Whitfield31 min
Apr 6, 7:46 PM EDTSpecial Weather StatementFFCFloyd29 min
Apr 6, 7:55 PM EDTTornado WarningFFCJohnson, Laurens, Treutlen35 min

Nearby

River Flood Warnings in Georgia, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.